# SDR IPXA2016122312035

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 17,409 hours, 11,387 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulics
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GREEN HYD QTY LOW, TURNED ENG PUMPS (GRN) OFF AT MINIMUM QTY. TEMERGENCY DECLARED.  URNED PUMPS ON SHORT FINAL, CONFIGURED FOR LANDING AND TAXI IN NORMAL. PRESSURE ALWAYS NORMAL.   VERIFIED NON RETURN VALVE YELLOW MANIFOLD O-RING BAD AND LEAKING.   CYCLED CONTROLLES , SERVICED, LEAK CHECKS GOOD PER AMM 29-13-65.
